I had erythematus plaques and painful nodules and painful swelling around my ankles last october which was diagnosed as erythema induratum and in January, i was prescribed isoniazid and rifampin for 9 months. In 3 months the plaques disappeared but the nodules didnt and the ankles were still swollen. so my medication was stepped up and, from April i was given isoniazid 300, rifampin 450, ethambutol 800, pyrazinamide 750 and oflox 200 x 2. In september oflox was dropped because of terrible rashes that became unbearable because they persisted for all the months i took it. i still have rashes but i can bear the mild discomfort. The nodules disappeared by May but the ankles are still swollen and the elbow joints hurt a little, all joints in fact. the doctor says it is reactive arthritis. in April an ultrasound of my lower abdomen was done and my endometrium was found thickened. it was 13 mm. one of my overies was larger than normal too, 3.8 mm..in August, the thickness of the uterus came down to 7 mm and the overy became normal too, but now the uterus is back to 14 mm. could there be a connection with the earlier diagnosis? i mean, do i need to worry that the problem is back and the medicines are not working. the erythema induratum has not come back. what do i need to do?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.